Jinxia Zhu

Associate Head of School
Associate Professor

Jinxia Zhu is an Associate Professor  in the School of Risk and Actuarial Studies at the University of New South Wales. She received a Bachelor's and Master's degrees in Mathematics from Lanzhou University in China and a PhD degree in Actuarial Science  from the University of Hong Kong. Her research interests lie in the areas of optimal control in insurance and finance, insurance risk models and risk theory.

Research Interests:

  • Stochastical control in insurance and finance
  • Insurance risk models and ruin theory

Courses Taught:

  • ACTL2003/5103 Stochastic Modelling for Actuaries
  • ACTL3001/5104 Actuarial Statistics
  • ACTL3002 Life Insurance and Superannuation
  • ACTL3003 Insurance Risk Models
Journal articles
add
Zhu J, 2021, 'Optimal impulse control for growth-restricted linear diffusions with regime switching', SIAM Journal on Control and Optimization, vol. 59, pp. 185 - 222, http://dx.doi.org/10.1137/19M1278156
2021
Li X; Liu H; Tang Q; Zhu J, 2020, 'Liquidation risk in insurance under contemporary regulatory frameworks', Insurance: Mathematics and Economics, vol. 93, pp. 36 - 49, http://dx.doi.org/10.1016/j.insmatheco.2020.04.005
2020
Siu TK; Zhu J; Yang H, 2019, 'A martingale approach for asset allocation with derivative security and hidden economic risk', Journal of Applied Probability, vol. 56, pp. 723 - 749, http://dx.doi.org/10.1017/jpr.2019.40
2019
Zhu J; Siu TK; Yang H, 2019, 'Singular dividend optimization for a linear diffusion model with time-inconsistent preferences', European Journal of Operational Research, vol. 285, pp. 66 - 80, http://dx.doi.org/10.1016/j.ejor.2019.04.027
2019
Zhu J, 2017, 'OPTIMAL FINANCING and DIVIDEND DISTRIBUTION with TRANSACTION COSTS in the CASE of RESTRICTED DIVIDEND RATES', ASTIN Bulletin, vol. 47, pp. 239 - 268, http://dx.doi.org/10.1017/asb.2016.29
2017
Zhu J; Yang H, 2016, 'Optimal financing and dividend distribution in a general diffusion model with regime switching', Advances in Applied Probability, vol. 48, pp. 406 - 422, http://dx.doi.org/10.1017/apr.2016.7
2016
Zhu J; Yang H, 2016, 'Optimal capital injection and dividend distribution for growth restricted diffusion models with bankruptcy', Insurance: Mathematics and Economics, vol. 70, pp. 259 - 271, http://dx.doi.org/10.1016/j.insmatheco.2016.05.011
2016
Zhu J; Chen F, 2015, 'Dividend optimization under reserve constraints for the Cramér-Lundberg model compounded by force of interest', Economic Modelling, vol. 46, pp. 142 - 156, http://dx.doi.org/10.1016/j.econmod.2014.11.019
2015
Zhu J, 2015, 'Dividend optimization for general diffusions with restricted dividend payment rates', Scandinavian Actuarial Journal, vol. 2015, pp. 592 - 615, http://dx.doi.org/10.1080/03461238.2013.872174
2015
Zhu J, 2014, 'Dividend optimization for a regime-switching diffusion model with restricted dividend rates', ASTIN Bulletin, vol. 44, pp. 459 - 494, http://dx.doi.org/10.1017/asb.2014.2
2014
Zhu J, 2014, 'Corrigendum to Errata for 'Optimal dividend control for a generalized risk model with investment incomes and debit interest' online version (Scandinavian Actuarial Journal, IFirst, (2012))', Scandinavian Actuarial Journal, vol. 2014, pp. 282 - 282, http://dx.doi.org/10.1080/03461238.2012.760254
2014
Zhu J, 2014, 'Singular optimal dividend control for the regime-switching Cramér-Lundberg model with credit and debit interest', Journal of Computational and Applied Mathematics, vol. 257, pp. 212 - 239, http://dx.doi.org/10.1016/j.cam.2013.08.033
2014
Zhu J; Chen F, 2013, 'Dividend optimization for regime-switching general diffusions', Insurance Mathematics and Economics, vol. 53, pp. 439 - 456, http://dx.doi.org/10.1016/j.insmatheco.2013.07.006
2013
Zhu J; Yang H; Ng K, 2011, 'Ruin probabilities for the perturbed compound Poisson risk process with investment', Communications in Statistics: Theory and Methods, vol. 40, pp. 3917 - 3934, http://dx.doi.org/10.1080/03610926.2010.501942
2011
Zhu J; Yang H, 2009, 'On differentiability of ruin functions under Markov-modulated models', Stochastic Processes and their Applications, vol. 119, pp. 1673 - 1695, http://dx.doi.org/10.1016/j.spa.2008.08.007
2009
Zhu J; Yang H, 2008, 'Ruin theory for a Markov regime-switching model under a threshold dividend strategy', Insurance: Mathematics and Economics, vol. 42, pp. 311 - 318, http://dx.doi.org/10.1016/j.insmatheco.2007.03.004
2008
Feng C; Zhu J; Li Z, 2008, 'Upper bounds for the ruin probabilities of the entrance-based risk model', Communications in Statistics - Theory and Methods, vol. 37, pp. 2634 - 2652, http://dx.doi.org/10.1080/03610920801942447
2008
Zhu J; Yang H, 2008, 'Estimates for the absolute ruin probability in the compound Poisson risk model with credit and debit interest', Journal of Applied Probability, vol. 45, pp. 818 - 830, http://dx.doi.org/10.1239/jap/1222441831
2008
Zhu J; Yang H, 2008, 'Ruin probabilities of a dual Markov-modulated risk model', Communications in Statistics - Theory and Methods, vol. 37, pp. 3298 - 3307, http://dx.doi.org/10.1080/03610920802117080
2008
Zhu J, 2007, 'Discussion on: `Optimal dividends in an Ornstein-Uhlenbeck type model with credit and debt interest` by J. Cai, H. U. Gerber and H. Yang', North American Actuarial Journal, vol. 10, pp. 116 - 118, http://dx.doi.org/10.1080/10920277.2006.10596253
2007
Li Z; Zhu J; Feng C, 2005, 'Study of a risk model based on the entrance process', Statistics and Probability Letters, vol. 72, pp. 1 - 10, http://dx.doi.org/10.1016/j.spl.2004.10.028
2005

Collective risk theory